when someone is manic from bi-polar disorder it is because their body has released ALL their feel good horomones at one time.....the only problem with that is once they have used them all up then they have no more left and that is why they crash down into a depression. the medication helps to release them a little bit at a time. if you dont have a problem with the depression that comes after u have used up all your feel good horomones then dont take the meds.
You should continue taking medication for Bipolar Disorder for the rest of your life. It's like having diabetes and needing to take insulin.
If you were diagnosed with bipolar then you should be getting your medication from either your Psychiatrist or family doctor. If you have not been diagnosed with bipolar then you must see your family doctor who will send you to a Psychiatrist and he/she will determine what is wrong with you and give you the correct medications.
A bipolar person should never drink alcohol, since it interferes with the medication being used to treat the disorder.
No, but there should be, then the government would have to pay for all the expensive meds I take
I personally do not recommend it. (: Equilib is a medication that works but is the same exact thing as going for a run. It increases your serotonin but you can easily do this without that medication.
No medication can be safely taken when consuming alcohol because alcohol impairs judgement and that can lead to misdosing and or drug interactions that cause further impairment. ANd, if you are bipolar, you should not be drinking alcohol anyway, Maybe try and figure out why you want a drink when that is a contriutor to bipolar and will make it worse.
There should be no problem at all, I would only be concerned if the bipolar person took no medication.However, totally independent of bipolar or no bipolar there are of course people that are not safe with children. But the statistical chance of this is no different between those with mental illnesses and those without.
NEVER stop taking medication in order to get pregnant ! The only person who can truthfully and accurately answer this question - is your own doctor ! He will have your medical records in front of him when he sees you - and can advise you accordingly.
The best way to determine if you are bipolar is to see a doctor. You should consider getting on medication. If you have high and low moments that last a long time, or you are paranoid and sad, you should see a doctor.
Lithium is a medication used by people with bipolar disorder in order to balance their mood swings. However, this should never be taken with alcohol because it can conceal the signs of alcohol intoxication.
There are numerous supplements you could take. You should first consult your physician before you take anything new to make sure it will not interact with your medication now.
they can but if they have achild then there is a 50 percwnt chance that the child may be bon with bipolar.
Firstly, I'm sorry that your son has been diagnosed with bipolar disorder. Secondly, your doctor should have given you information, and pamphlets with needed information about bipolar disorder, if not you should ask him for them.
Treatments for those with bipolar disorder have come a long way. Through both prescription medication and treatment by a psychiatrist, patients that follow the doctor's orders, tend to live a fairly normal life. Most patients are on several medications, such as Zoloft, Lamictal, and Xanax. It should be noted though, that even if one medication works for one person, it might not be good for another, that is why doctor care is important.
This is something that should be discussed with a psych doctor, who would explain how bipolar medications work. Bipolar mood disorder can be very debilitating and requires medication to stabilise the extreme highs and lows of the illness. If it is any help to you, a close relative of mine has been on lithium for 15 years and it completely changed her life from one of misery, to one of being able to manage and run her life well. This illness should NOT be managed without the help of a doctor. If a person had Parkinson's Disease or Multiple Sclerosis, they would seek the help of a doctor. So it should be with bipolar mood disorder.
The disorder can go into remission without drugs and the person can become normal. Often, though, medication is required. Sometimes the medication makes the person become almost normal. In other cases, it doesn't do any good. A person with bipolar disorder, though their medications may have helped them tremendously and though they may not be manic or depressed, will always be a person with bipolar disorder. They may be able to do everything a "normal" person can do or they may find their lives limited by their condition. Bipolar disorder can look different in different individuals also. Note that I am not a doctor or a psychologist and the above answer should not be used in place of medical advice.
Some famous people who had bipolar disorder are Kurt Cobain, Vincent Van Gogh, Jimi Hendrix, Oscar Wilde, T.S. Eliot, Jim Carey, Ludwig Van Beethoven, Mikey Way, and Brian Wilson,Robert Downey jr.. There are so many more people on this list, but this should paint a picture. I don't know about anyone else but I find the link between bipolar disorder and creativity/art really interesting.
No, you need to be under a doctor's care to take prescription medication. There could be a reaction, like an allergic reaction or the dose could be too much for your body. If anything bad happened to you because you had a reaction and had to be seen in the ER, there could be legal issues related to whoever gave you their prescription medication, as well.
No, depakote is an antiseizure/mood stabilizer/antimigraine medication.In bipolar patients in manic psychosis or depressive psychosis it may help end the psychosis by ending the mood episode, but its only acting indirectly. A antipsychotic should also be prescribed in these situations to directly control the psychosis.
No, nothing can go away permamently, they just take control of it. If you are taking medication for your bipolar disorder and take it regularly and just like you are suppose to, you can become normal because of the medicine. But if you stop taking it, it can come back and be worse, so you should always take your medicine! You can control it LIKE the disorder went away, but it didn't.
If you have been diagnosed you should get in contact with a psychiatrist in order to get help.
Manic-depression. Bi-Polar Disorder can be difficult for the individual experiencing the symptoms and for their friends and family. Bipolar Disorder is a complex illness and there is a range of severity. There are many different symptoms -- and several different types -- of bipolar disorder. The most common symptoms of the disorder are dramatic and unpredictable mood swings. The various types of bipolar disorder range from mild to severe. If you think that you or someone you know is expereincing symptoms of Bi-polar Disorder then you should reach out to a professional. The symptoms of Bi-Polar Disorder can be treated effectively with counseling and medication.
Depakote has two main uses that I know of. It is used to suppress seizures and it is also used as a mood stabilizer in people with bipolar disorder. One of two things could happen depending on why a person is taking this medication. First of all, no matter what the medication is being used for and a person quits taking it suddenly, they will experience withdrawal symptoms. It is very important to taper off of Depakote!!!!!!!!! Some of the symptoms could be life threatening if a person quits taking it suddenly! A doctor should definitely be consulted when titrating down off of a medication. Sometimes this has to be done slowly over a long period of time. If that person is taking Depakote for seizures and doesn't replace Depakote with another anti-seizure medication, they may have seizures again. If they are taking it as a mood stabilizerr for bipolar disorder, and Depakote is not replaced with another mood stabilizer, they will be begin to have mood swings. Depending on the specific diagnosis, they may also have psychotic episodes.
Yes, this should not be a problem.